# SDR UALA2011011800292

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 80,930 hours, 13,015 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 106078410
- Part serial: 524
- Condition: Faulty
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS NO WATER PRESSURE THROUGHOUT ACFT.  POTABLE WATER FILL VALVE LEAKING AIR IN CLOSED POSITION.  CONTROL ROD DISCONNECTED FROM VALVE.  REPLACED BORROWED WATER FILL VALVE IN AFT PIT, NO HELP.  FOUND WATER SYS AIR COMPRESSOR INOP.  REPLACED POTABLE WATER SYS AIR COMPRESSOR IAW MM. PRESSURIZE THE POTABLE WATER SYS, AIR COMPRESSOR WILL NOT STOP RUNNING. FOUND DAMAGED LINE ON AIR COMPRESSOR.  REPLACED LINE, NO HELP. CB FOR COMPRESSOR PULLED AND COLLARED.  AIR SUPPLY LINE AT TOP OF WATER TANK BLOCKED.  TEMP LINE INSTALLED.  REPLACED AIR SUPPLY LINE ON TOP OF AIR TANK.  INSTALLED AIR LINE.  WATER SYS OPS NORMAL.
